4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, G.-H.: Essays on finitely repeated games. Universität Bielefeld, Bielefeld (2019).
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H.: Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H.: A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers, 584. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, G.-H.: Essays on finitely repeated games. Universität Bielefeld, Bielefeld (2019).
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H.: Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H.: A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers, 584. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung